# SDR SWAA2022080236698

- Difficulty date: July 31, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 45,759 hours, 23,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Fwd R/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST FWD RH AISLE EMERGENCY LIGHT INOP / [01] REPLACED BATTERY PACK M1674 ABOVE FWD GALLEY ENTRY LIGHT PER AMM 33-51-06
